# SDR CALA2025062605898

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA 987  RBL 43 UPPER FLANGE HAS CORROCION.  ACCOMPLISHED FLOOR BEAM REPAIR AT AFT WET AREA STA 986.5 RBL 43 IN REF SRM 53-70-51-2R-6 REPAIR 6.
